# SDR C77A20131004001

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 15,131 hours, 8,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 17068851401
- Part serial: 554
- Condition: Binding
- Location: Escape Slide
- Part time: 15,131 hours, 8,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR IS DIFFICULT TO ARM & DISARM.  R & R L2 DOOR EMERGENCY EVAC SLIDE MECHANISM FLEXBALL CABLE IAW AMM 52-12-40.  OPS TEST GOOD.
